| Model Number |
IPN000144 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
Event or Problem Description
The complaint is reported as: "patient had a severely calcified profunda artery.Access a.Fem.Right, cossover with arrow sheath f7.The stenosis was difficult to overcome, but was successfully retrograded.Pre-dilatation of the stenosis and then with shockwave balloon 6.5 mm.Removal of the balloon to the sheath.The balloon cannot be pulled into the sheath.The arrow sheath and the shockwave balloon were removed together." the clinical consequence was reported as increased intervention time.No patient harm was reported.
Event or Problem Description
The complaint is reported as: "patient had a severely calcified profunda artery.Access a.Fem.Right ,cossover with arrow sheath f7.The stenosis was difficult to overcome, but was successfully retrograded.Pre-dilatation of the stenosis and then with shockwave balloon 6.5 mm.Removal of the balloon to the sheath.The balloon cannot be pulled into the sheath.The arrow sheath and the shockwave balloon were removed together." the clinical consequence was reported as increased intervention time.No patient harm was reported.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.